# SDR N6WA2016101801

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 13,122 hours, 10,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SQUEAL. CLEANED AND LUBRICATED DOOR SEAL AT PAX DOOR IAW AMM 12-20-52.  NO DEFECTS FOUND.
